# SDR DALA2016031602011

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CAP ON FRAME, BS 1463, CANT 4 HRS POS AT AFT ACCESSORY COMPARTMENT. CAP WAS REPAIRED IAW SRM 53-01, FIG 1, FIG 2,  SRM 51-30-5, SRM 51-01, PAR 21.
